Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Severe headache, excessive sweat, lack of energy. Had a stomach viral infection recently. Do I have hypoglycemia?

I have been waking up sweaty, usually from the chest up, and with a sever headache that is in my temples. I seem to have no energy during the day. I did have a stomach virus a week ago. But it seems I have never lost the tempeture that came with it. I have a normal tep. of 97.6 and it has been going from 99 to 100.5 for atleast a week now. Could I have hypoglycemia?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Thanks for using healthcare magic.
I have gone through your available history.
It seems that your viral infection is the reason for your symptoms like sweating, headache lack of energy etc.
you should consult your doctor for detailed evaluation if fever is still present.
Doctor may advise you to go for blood tests like hemogram, billirubin level or widal tests to rue out other possible cause of fever.

Treatment should be directed as per cause.
Please take adequate amount of water, ORS powder or lemon juice to maintain hydration.

I hope It will help you.

Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor